MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ A STD 70MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS CON SZ A STD 70MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 02508, 0001825034 - 2023 - 02509, 0001825034 - 2023 - 02510.G2: foreign: canada.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a hip procedure.Subsequently, the patient underwent a third revision approximately 14 years later for unknown reasons.Attempts have mbeen ade and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Unable to confirm complaint as reason for revision is unknown.Part and lot identification are necessary for review of device history records, neither were provided.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: subsequent orif/revision procedure.Revision of product due to unknown reasons.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: a4; a6; b7; g3; h2.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: b5; d1; d2; d4; d6; g3; g4; h2.
 
Event or Problem Description
It was reported the patient underwent a hip procedure.Subsequently, the patient underwent a third revision approximately 14 years later due to instability and chronic periprosthetic fracture.During the revision, the surgeon noted that the cerclage wires had all essentially failed with several from the initial fixation found broken.The plate and all cables were removed, and a trochanteric bolt was placed along with new cerclage wires for fixation.The head and liner were also exchanged without complication.The patient continued to experience nonunion following the revision.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: b7; d4; g3; h2; h4.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues.Chronic periprosthetic fracture left femur.Issues with stability, fibular allograft applied to some thin bone laterally.No concerns on x-ray, no further complications were noted.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS CON SZ A STD 70MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18073427
Report Number0001825034-2023-02507
Device Sequence Number15283299
Product Code KWA
UDI-Device Identifier00880304474314
UDI-Public(01)00880304474314(17)281028(10)054830
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/15/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-301321
Device Lot Number054830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer11/13/2023
05/28/2024
06/13/2024
07/09/2024
11/14/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date11/16/2023
06/20/2024
06/25/2024
07/16/2024
11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight55 KG
Patient RaceWhite